Lemsip Cold & Flu Caps with Caffine

Lemsip Cold & Flu Caps with Caffine

€6.35
VAT included
For the treatment of cold & flu symptoms including fever, headache,sore throat & pain.
 
Lemsip Cold & Flu Capsules With Caffeine are used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each Sachet contains 500mg of paracetamol and 60mg caffeine, which acts as a stimulant to relieve fatigue and drowsiness.
Size
12
Type of Product
Tablets
5000158065246

Each capsule contains paracetamol 500 mg and caffeine 65 mg. Also contains Tartrazine.

Adults and children over 12 years only. Capsules should be swallowed whole with water. Two capsules to be taken every 4 hours. Do not exceed 8 capsules in 24 hours.

No reviews
Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.